Gilles Schaeffer ; Ekaterina Vassilieva - Partitioned Cacti: a Bijective Approach to the Cycle Factorization Problem

dmtcs:3614 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008) - https://doi.org/10.46298/dmtcs.3614
Partitioned Cacti: a Bijective Approach to the Cycle Factorization ProblemConference paper

Authors: Gilles Schaeffer ORCID1; Ekaterina Vassilieva 1

In this paper we construct a bijection for partitioned 3-cacti that gives raise to a new formula for enumeration of factorizations of the long cycle into three permutations with given number of cycles.


Volume: DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008)
Section: Proceedings
Published on: January 1, 2008
Imported on: May 10, 2017
Keywords: cacti,permutations,cactus trees,Jackson formula,Harer-Zagier formula,[MATH.MATH-CO]Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 386 times.
This article's PDF has been downloaded 376 times.